Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 58, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2005, 5:41 PM MDT for Baca County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2005, 5:41 PM MDT (23:41 UTC)
- Expired
- Jun 11, 2005, 7:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:17 PM MDT | TSTM WND GST 60 | 10 Wsw Campo, CO | |
| Jun 11, 6:17 PM MDT | HAIL 1.5 | 10 Wsw Campo, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 112341 SVRPUB COC009-120145- /O.NEW.KPUB.SV.W.0058.050611T2341Z-050612T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT SAT JUN 11 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BACA COUNTY IN SOUTHEAST COLORADO * UNTIL 745 PM MDT. * AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 23 MILES SOUTHEAST OF KIM...OR 35 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER CAMPO BY 635 PM MDT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
11 follow-up statements
000 WWUS55 KPUB 120000 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 600 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 600 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 17 MILES WEST OF CAMPO...OR ABOUT 28 MILES SOUTHWEST OF SPRINGFIELD...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER CAMPO BY 635 PM MDT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 614 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES WEST OF CAMPO...OR ABOUT 24 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER CAMPO BY 625 PM MDT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120021 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 621 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 621 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 617 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES WEST OF CAMPO...OR ABOUT 24 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER CAMPO BY 635 PM MDT IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120031 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 631 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 631 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR CAMPO...OR ABOUT 23 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY...INCLUDING CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 646 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 646 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 4 MILES TO THE SOUTH OF CAMPO...OR ABOUT 29 MILES SOUTH OF SPRINGFIELD...MOVING EAST SOUTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120054 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 654 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 654 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES SOUTHEAST OF CAMPO...OR ABOUT 26 MILES SOUTH OF SPRINGFIELD...MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120104 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 703 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 703 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS CENTERED 10 MILES SOUTHEAST OF CAMPO...OR ABOUT 27 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120113 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 713 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 12 MILES EAST OF CAMPO...OR ABOUT 27 MILES WEST OF ELKHART...MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120124 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 724 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 724 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 14 MILES EAST OF CAMPO...OR ABOUT 24 MILES WEST OF ELKHART...MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120133 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 734 PM MDT SAT JUN 11 2005 COC009-120145- /O.CON.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 734 PM MDT SAT JUN 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 745 PM MDT... AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 16 MILES EAST OF CAMPO...OR ABOUT 22 MILES WEST OF ELKHART...MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
000 WWUS55 KPUB 120145 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 745 PM MDT SAT JUN 11 2005 COC009-120155- /O.EXP.KPUB.SV.W.0058.000000T0000Z-050612T0145Z/ BACA CO- 745 PM MDT SAT JUN 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACA COUNTY HAS EXPIRED... AT 745 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3717 10307 3701 10308 3700 10205 3726 10206 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:04 PM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 11, 3:04 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT SAT JUN 11 2005 .SHORT TERM... (TONIGHT AND SUNDAY) ...POTENTIAL FOR RELATIVELY RARE NOCTURNAL CONVECTIVE EVENT TONIGHT... CURRENTLY...LOW LEVEL MOISTURE ON THE PLAINS HAS DECREASED SIGNIFICANTLY MOST AREAS...THOUGH WITH WEAK PRESSURE FALLS ALONG THE I-25 CORRIDOR BEGINNING TO SHOW UP AT 20Z...SUSPECT DEWPOINTS HAVE BOTTOMED OUT AND WILL BE ON THE INCREASE THE REST OF THE DAY. STRONG UPPER TROUGH OVER THE GREAT BASIN HAS BEEN SLIGHTLY TOO FAR WEST TO HELP MUCH WITH TSRA SO FAR THIS AFTERNOON...THOUGH A FEW TCU HAVE FINALLY FORMED OVER THE CENTRAL MTS AND ERN SLOPES OF THE SANGRES. TONIGHT...ETA AND RUC SUGGEST ELY FLOW WILL INCREASE THROUGH MUCH OF THE NIGHT...WITH AIR MASS OVER THE ERN MTS AND PLAINS BECOMING FAIRLY UNSTABLE BY 06Z WITH CAPES NR 1000 J/KG ALONG AND EAST OF I-25. NICE BULLSEYE OF UPWARD MOTION OVER MUCH OF THE PLAINS BY 06Z AS SIGNIFICANT SYNOPTIC LIFT ASSOCIATED WITH WRN U.S. UPPER TROUGH OVERSPREADS THE AREA. SUSPECT -TSRA WILL LAST THROUGH MOST OF THE NIGHT...SIMILAR TO WHAT HAPPENED LAST NIGHT OVER THE GREAT BASIN. MIGHT EVEN BE SOME MARGINAL SEVERE HAIL OVER THE PLAINS IF MODEL CAPES ARE IN THE BALL PARK. ALSO SOME POTENTIAL FOR LOCAL HEAVY RAIN GIVEN STRENGTH OF THE PROGGED UPWARD VERTICAL MOTION. CURRENT GRIDS HAVE THINGS IN HAND AND NEED FEW CHANGES. SUNDAY...UPPER TROUGH LIFTS INTO THE HIGH PLAINS BY AFTERNOON... WITH PRONOUNCED MID LEVEL THERMAL TROUGH OVER COLORADO DURING THE DAY. AMOUNT OF INSTABILITY ON THE PLAINS WILL DEPEND ON WHERE THE NOCTURNAL MCS ENDS UP...BUT THERE SHOULD BE ENOUGH MOISTURE LEFT FOR ONE MORE ROUND OF CONVECTION OVER THE AREA. STILL SOME SEVERE POTENTIAL FOR ERN ZONES...WHERE ETA SHOWS DRYLINE SETTING UP NEAR THE CO/KS BORDER BY AFTERNOON. SHADED SUN MAX TEMPS TOWARD THE COOLER MAV GUIDANCE...WITH REMAINING GRIDS LOOKING A-OK. --ETP .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) SUN NIGHT-MON...MODERATE WEST TO NORTHWEST FLOW ALOFT ACROSS THE REGION SUN NIGHT SLOWLY WEAKENS THROUGH THE DAY MONDAY...AS BROAD UPPER LOW AND ASSOCIATED 90KT JET MOVES ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN HIGH PLAINS. BRISK WESTERLY FLOW PUSHES DRYLINE OUT ACROSS THE KANSAS BORDER SUN EVENING AND INTO WESTERN KANSAS OVERNIGHT...WITH WEAK NORTHERLY SURGE ACROSS THE PLAINS AS SYSTEM LIFTS INTO THE NORTHERN HIGH PLAINS. WILL KEEP CURRENT CHANCE AND SLIGHT CHANCES POPS IN PLACE THROUGH THE EVENING...WITH BEST COVERAGE ACROSS THE FAR SE PLAINS. WITH SOME MOISTURE WRAPPING AROUND SYSTEM AND GOOD OROGRAPHIC FLOWS...WILL KEEP CURRENT ISOLATED POPS OVERNIGHT ACROSS THE CENTRAL MTS AS WELL. WITH SUBSIDENCE BEHIND PASSING SYSTEM ALONG WITH BUILDING UPPER RIDGE ACROSS THE GREAT BASIN...WILL SEE DRY CONDITIONS AREA WIDE ON MON...THOUGH WILL SEE BREEZY WEST TO NORTHWEST WINDS MIX DOWN ACROSS THE REGION IN THE AFTERNOON. TUE-THU...UPPER LEVEL RIDGE ACROSS THE GREAT BASIN CONTINUES TO BUILD ACROSS THE STATE...AS EASTERN PACIFIC SYSTEM SLOWLY MOVES ONSHORE ACROSS THE PAC NW COAST. WARM AIR ALOFT ASSOCIATED WITH BUILDING RIDGE (+10C TO +16C AT H7) WILL ALLOW FOR AT OR ABOVE SEASONAL TEMPERATURES THROUGH THE PERIOD...SAVE TUESDAY ACROSS THE EASTERN PLAINS...AS SECONDARY BACKDOOR COOL FRONT MOVES ACROSS THE CENTRAL HIGH PLAINS. MODELS INDICATING VARIOUS AMOUNTS OF MOISTURE EMBEDDED IN THE FLOW...AND WITH DAYTIME HEATING...CANT RULE OUT THE POSSIBILITY OF ISOLATED AFTERNOON AND EVENING SHRA/TSRA ACROSS THE THE REGION THROUGH THE PERIOD. FRI-SAT...WARM SW FLOW REMAINS ACROSS THE REGION AS PAC NW SYSTEM RIDES THE PERIPHERY OF UPPER RIDGE ACROSS THE ROCKIES. MODELS KEEPING SFC HIGH PRESSURE ACROSS THE MIDWEST WITH VARYING DEGREES OF MOISTURE IN WEAK EASTERLY UPSLOPE IN PLACE ACROSS THE EASTERN PLAINS...THOUGH WILL KEEP CURRENT WARM AND DRY FORECAST IN TACT ATTM. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 7:00 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT SAT JUN 11 2005 COZ058>089-093>099-121300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND THEN SPREAD EASTWARD DURING THE LATE AFTERNOON AND EVENING. ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST COLORADO. THIS INCLUDES EASTERN LAS ANIMAS...BENT...KIOWA...PROWERS...AND BACA COUNTIES. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE HAIL AROUND 1 INCH IN DIAMETER...WIND GUSTS AROUND 58 MPH...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. A FEW COMMUNITIES IN THE SEVERE WEATHER THREAT AREA ARE KIM...LAS ANIMAS...EADS...LAMAR...AND SPRINGFIELD. ELSEWHERE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO...THUNDERSTORMS COULD PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND CLOUD TO GROUND LIGHTNING THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE THREAT FOR THUNDERSTORMS CONTINUES THROUGH SUNDAY NIGHT ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH THE POTENTIAL FOR HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. MAINLY AFTERNOON AND EVENING ISOLATED THUNDERSTORMS ARE THEN EXPECTED TO RETURN ON TUESDAY AND PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE BETWEEN 2 PM THIS AFTERNOON AND 9 PM MDT THIS EVENING FOR SOUTHEAST COLORADO. METZE/MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Jun 10, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 37 min |
| Jun 11, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.